# SDR V0XD20210606012

- Difficulty date: June 4, 2021
- Submitted: June 6, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM67097111006
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT THE WATER INJECTION LINE BRACKET IS CRACKED. CORRECTIVE ACTION: REMOVED AND RREPLACED WATER INJECTION LINE BRACKET(PN: MM670-97111-006) IAW CRJ 900 SRM 51-42-06.
